MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE®, REMOVABLE 3 GANG 4-WAY STOPCOCKS, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 110" 15 DROP PRIMARY SET W/2 CLAVE®, REMOVABLE 3 GANG 4-WAY STOPCOCKS, ROTATING; STOPCOCK, I.V. SET
Catalog Number B9224
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Event occurred on an unknown date regarding a 110" 15 drop primary set w/2 clave®, removable 3 gang 4-way stopcocks, rotating luer, 2 ext where the reporter stated that "the tubing became disconnected after primary tubing was connected to patients iv." there was patient involvement, no patient injuries or adverse event and unknown delay in therapy reported.
 
Additional Manufacturer Narrative
B3 - date of event - the date of event is unknown, and 01 aug 2025 has been used as a placeholder.Investigation summary the reported complaint of tubing disconnecting could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
The reported complaint of tubing disconnecting could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
110" 15 DROP PRIMARY SET W/2 CLAVE®, REMOVABLE 3 GANG 4-WAY STOPCOCKS, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23033689
Report Number9617594-2025-01845
Device Sequence Number15816420
Product Code FMG
UDI-Device Identifier00887709013254
UDI-Public(01)00887709013254(17)290901(10)14143892
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB9224
Device Lot Number14143892
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer08/19/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown